Q. Headache during erection and ejaculation is refraining my sexual life. Please help.

Answered by
Dr. Rishav Bansal
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on May 03, 2020

Hello doctor,

One day while having regular sex just before and during ejaculation, I experienced a sudden severe headache. It was painful and lasted for about 10 minutes. It started as a dull ache from my neck and head and it build up just during ejaculation. Two days later, I tried to have sex again and the same experience but I managed to ejaculate. Yesterday, I tried to have sex again and the same experience and I did not ejaculate due to the pain.

I am so stressed that my erection is getting weaker. Now, I just have an erection and I am having mild headaches. I have never experienced a situation like this neither have I ever heard of a situation like this. I am 40 years old. Is there any solution for this? I am very worried and I am already thinking that this is the end of my sex life. Because of this Coronavirus, I am even afraid to go to the hospital. Please help.

#

Hello,

Welcome to icliniq.com.

You might be suffering from a disease termed as benign vascular sexual headache. To make its diagnosis, we need to rule out intracranial bleed first. Get MRI (magnetic resonance imaging) brain done to rule out structural disease. Once structural causes are ruled out, you can be sure of the diagnosis. Preventive medications like Indomethacin can be used 30 minutes to one hour before intercourse once we confirm the diagnosis.


The Probable causes:

Benign vascular sexual headache.

Investigations to be done:

MRI brain.

Differential diagnosis:

Benign vascular sexual headache.
Structural brain lesions.

Probable diagnosis:

Benign vascular sexual headache.

Treatment plan:

Tab Indomethacin 50 mg 30 to 60 minutes before sexual activity (maximum of two tablets per day).

Preventive measures:

Avoid strenuous activity during intercourse.

Regarding follow up:

Review with MRI report. Review after 3 days for response to medications


Was this answer helpful?

 | 


Related Questions:
How to know the reason for my big toe pain?

The treatment for pain is NSAIDS like Diclofenac, which helped in the past, but not this time ...   Read full

Which medicine should I use for stiffness caused by ankylosing spondylitis?

.. the answers to your questions. You have been diagnosed as a case of ankylosing spondylitis with psoriasis. Both the condition will affect your joints. Ankylosing will affect mainly axial skeletal joints. Psoriasis mostly affects peripheral joints...   Read full

Kindly suggest some measures for my headache.

The pattern of headache you described fits into the vascular headaches ... I am suffering from headache for the last 14 years ... In the past, the frequency of ...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Can viral fever lead to Parkinson's disease?
Hello doctor,I had a viral fever six years back. I had a very high temperature of 105, bad cough, also hallucinations. I...  Read more»
Parkinson's Disease: Historical Aspects and Current Treatment Approaches
This article discusses the historical aspects of Parkinsonism and, the evidence based approaches currently available for...  Read more»
Frequently Asked Questions About COVID-19 Vaccines
COVID-19 vaccines can be a real lifesaver. Read this to know the answers to the common questions and doubts on COVID-19 ...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.